# SDR SWAA2023121119159

- Difficulty date: November 7, 2023
- Submitted: December 11, 2023
- Operation: Air carrier
- Aircraft: N917WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36624
- Aircraft time: 50,873 hours, 30,732 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED SIDEWALL TO CEILING SUPPORT ANGLE IN AFT CARGO COMPARTMNET BS 727C LT. WL 200 2023-694724<[01] REPLACED ANGLE AND FASTENERS LOCATED AT CEILING UPPER POSITION LH SIDE BETWEEN BS727A TO BS747 IAW B737-700 SRM 51-40-02; 51-10-02 AND DRAWING 149A9490 REV- . SEE INDIVIDUAL SIGN OFF BELOW.;[02] REPLACED ANGLE AND FASTENERS LOCATED AT CEILING UPPER POSITION LH SIDE BETWEEN BS727A TO BS747 IAW B737-700 SRM 51-40-02; 51-10-02 AND DRAWING 149A9490 REV- . SEE INDIVIDUAL SIGN OFF BELOW.
